HU Jun, CHEN Dong-yan, ZHAO Yan-feng. New Parameter-dependent Bounded Real Lemma for Linear Systems with Polytopic Uncertainties[J]. 2010, 15(4): 49-54.
HU Jun, CHEN Dong-yan, ZHAO Yan-feng. New Parameter-dependent Bounded Real Lemma for Linear Systems with Polytopic Uncertainties[J]. 2010, 15(4): 49-54.DOI:
The problem of robust H∞ performance of linear systems with convex polytopic uncertainties is investigated in this paper.By improving the degree of parameter-dependent linear matrix inequality with dependence on the uncertain parameters
the linear matrix inequality(LMI) representations of robust H∞ performance criteria are given.In addition
the linear matrix inequality representations for different degrees are presented.Comparison analysis shows that the conservativeness of the presented conditions decrease...